# SDR DALA2020111603734

- Difficulty date: November 10, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND GIRT BAR LEAF SPRING DOES NOT RETAIN THE SLIDER RIDES OVER THE AFT SPRING ON R1 DOOR.  MAINTENANCE REPLACED GIRT BAR.  SYSTEM OPERATION IS NORMAL.
